# SDR SWIA202157064

- Difficulty date: February 12, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26L IS CORRODED BETWEEN FS333 AND FS349   (C-CHECK) RO 3/25/2021    REMOVED CORROSION FROM STGR 26L BETWEEN FS333 AND FS349.  RMAINING THICKNESS IS OUT OF LIMITS.  REMOVED AND REPLACED STGR 26L REF CRJ700 SRM 51-42-06-001-001-A01.  LEAK CHECK GOOD AT THIS TIME.  SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY
